# SDR ASAA2018072325491

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 19,069 hours, 6,302 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 15578
- Condition: Intermittent
- Location: Nr 2 Engine
- Part time: 19,071 hours, 6,303 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NR 2 START VALVE OPEN LIGHT REMAINED ILLUMINATED AFTER STARTER CUTOUT. START SWITCH WENT TO OFF (NORMAL CUTOUT) BUT LIGHT WAS ILLUMINATED. GROUNDED - YES. INSPECTED NR 2 ENG START VALVE. NO OBVIOUS DEFECTS. VALVE OPERATES SMOOTHLY CONNECTOR SECURE. STARTED ENGINE. START NORMAL. REF AMM 71-00-00. ENGINEERING REQUEST, REMOVED AND REPLACED NR 2 ENGINE START VALVE REF AMM 80-11-03. OPS CHECK GOOD.
